• 💖 [Donate To Keep MyPTSD Online] 💖 Every contribution, no matter how small, fuels our mission and helps us continue to provide peer-to-peer services. Your generosity keeps us independent and available freely to the world. MyPTSD closes if we can't reach our annual goal.

i dont think ill ever get better - Stupid & Depressed After Lexapro

B

blissfullinthe

i got off Lexapro months ago. ive always been pretty organic, so this was a hard decision to get on - but whenever i took the pill i had horrible panic attacks and itd take me an hour or more before i could take the pill. to the point i decided to get off completely, i kept going cold turkey on my meds and eventually i finally stuck to weening off. but that didn’t help the side effects. my brain is completely fried now, i am very stupid compared to who i used to be, i dont even recognize myself. Will my brain ever heal? it has been almost half a year by now and im feeling no better despite the fact in that time i recovered completely from sh and ed. what is wrong with me and why are my brain gears working in slow motion
 
i got off Lexapro months ago. ive always been pretty organic, so this was a hard decision to get on - but whenever i took the pill i had horrible panic attacks and itd take me an hour or more before i could take the pill. to the point i decided to get off completely, i kept going cold turkey on my meds and eventually i finally stuck to weening off. but that didn’t help the side effects. my brain is completely fried now, i am very stupid compared to who i used to be, i dont even recognize myself. Will my brain ever heal? it has been almost half a year by now and im feeling no better despite the fact in that time i recovered completely from sh and ed. what is wrong with me and why are my brain gears working in slow motion
Hello. I was exposed to emotional and mental toxicity most of my life and now I am in a somewhat safer environment away from family however I still struggle with depression and yet had to come off of bupropion due to panic attacks caused by this anti-depressant drug. I relate to what you are going through re: brain in 'slow motion'. My brain feels like it's sitting in quicksand and getting worse.
 
Back
Top